# SDR SWAA2024102953134

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,032 hours, 29,800 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL PER AMM 53-31-31
